# SDR DXTA2008120603390

- Difficulty date: December 6, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605092
- Aircraft time: 7,619 hours, 6,005 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Stuck
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE ELEVATOR TRIM JAMMED AFTER TAKE OFF.  RAN ELEVATOR TRIM BY HAND THROUGH COMPLETE TRAVEL NUMEROUS TIMES. TRIM OPERATES SMOOTHLY. PERFORMED TRAVEL CHECKS OF ELEVATER TRIM SYS. TRIM TRAVEL IS WITHIN AT THIS TIME. FOUND ELEVATOR TRIM INDICATER IN COCKPIT TO BE OFF. REPOSITIONED TRIM INDICATOR TO PROPER POSITION. ELEVATER TRIM IS SATISFACTORY AT THIS TIME IAW MM 27-31-60.
